Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Using clotrimazole for yeast infection. Itching with greenish discharge. HPV negative. What else is the reason?

Hi I m concern because my gen. Says I have a yeast infection I have tried a medication to b honest it starts with a t and now I m trying clotrimazole and I still have that severe itchy irritaning feeling discharge not sure if it is but it s like a greenish yellow color I m concern my previous pap I was negative in Hpv wat can it b?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

There are different causes for vaginal discharge. Yeast infections normally cause a white yellow curdy discharge which may be associated with itching.
It is not usually green.

The other causes of vaginal discharge would be bacterial vaginosis (this is associated with a fishy odour), gonorrhea, trichomoniasis.

You may want to consider visiting your doctor where a vaginal swab may be taken to determine the exact organism causing the discharge.

I hope this helps
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor